# SDR SABA010034

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 2,484 hours, 21,300 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: 150T383
- Part serial: 1246
- Condition: Inaccurate
- Location: Right Wheel Well
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Aircraft 881 on flight 5012 from CLT to TLH.  During climb-out from CLT the number two hydraulic hot light illuminated.  No inflight emergency was declared and no emergency procedures were used.  The aircraft returned to CLT and landed with no other problems.  The hydraulic hot light extinguished during decent into CLT.  Maintenance removed and replaced the right hydraulic system high temp sensor.  System ops check was good.  Aircraft returned to service.
